Positive solutions to a class of random operator equations and applications to stochastic integral equations
Articles
Mohamed Jleli
King Saud University, Saudi Arabia
Bessem Samet
King Saud University, Saudi Arabia
Published 2014-04-10
https://doi.org/10.15388/NA.2014.2.7
PDF

Keywords

random positive solution
Polish space
τ–ϕ-concave
complete measure space
stochastic integral equation

How to Cite

Jleli M. and Samet B. (2014) “Positive solutions to a class of random operator equations and applications to stochastic integral equations”, Nonlinear Analysis: Modelling and Control, 19(2), pp. 241-255. doi: 10.15388/NA.2014.2.7.

Abstract

We study the existence of random positive solutions to a random operator equation on ordered Polish spaces. We apply the results obtained in this paper to study the existence of random positive solutions to some classes of stochastic integral equations.

PDF
Creative Commons License

This work is licensed under a Creative Commons Attribution 4.0 International License.

Please read the Copyright Notice in Journal Policy